MathSciNet Relay Station
MathSciNet bibliographic data
MR1352632 (96m:11068) 11L05 (11T24 33C99)
Evans, Ronald J. Selberg-Jack character sums of dimension $2$. J. Number Theory 54 (1995), no. 1, 1–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement